Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Mar, 1978, Volume 46, Issue 2

How Long is a Spell of Unemployment?<285:HLIASO>2.0.CO;2-N
p. 285-302

Robert H. Frank

Techniques are described whereby the distribution of completed unemployment spell lengths may be inferred from the distribution of in-process unemployment spell lengths recorded each month in the Current Population Survey. An extension is proposed whereby the complete population joint distribution of labor market transition probabilities can be estimated using only Current Population Survey information.

Log In To View Full Content

Journal News